# SDR DL76G002513

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 38,730 hours, 10,589 cycles
- System (JASC): 5200 · Doors
- Part: Step
- Condition: Missing
- Location: Overwing Door
- Component: Step
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL IN CVG CREW REPORTED HEARING CLICKING NOISE AND POPPING SOUND ON LEFT SIDE OF AC. MTC FOUND THE OVERWING EXIT STEP MISSING WITH FAIRING DAMAGE AND MINOR SKIN DAMAGE. REPLACED STEP AND REPAIRED SKIN PER ERA.
